Solpa Sinus Tablets 18 Pack

€8.99

Code 41815

Solpa-Sinus Tablets help to relieve nasal congestion and sinus pain.

Add to Basket
Product Information

Solpa-Sinus uses a dual ingredient formulation to help relieve nasal congestion when combined with fever, pain, sore throat, sinus pain and headache in the common cold or flu.

  • Fast-acting pain relief
  • Dual action pain relief

Active Ingredients

Ingredients: Paracetamol 500mg. Pseudoephedrine Hydrochloride 30mg.

How to Use

Adults (including the elderly) and children aged 16 and over: Swallow 2 tablets up to 3 times daily, every 4-6 hours as needed. Do not take more than 6 tablets in 24 hours.
Children aged 12 to 15 years: Give 1 tablet every 4-6 hours as needed. Do not give more than 3 tablets in 24 hours.

Delivery Info

Delivery is FREE for all orders over €40 within the Republic of Ireland & Northern Ireland. For orders under €40, there is a delivery fee of €5.00. 

We also offer a FREE Click & Collect facility.

View our full Delivery & Collection information

Returns Policy

We want you to be completely satisfied with your order and we would hope to resolve any problems you may have. We are pleased to offer a no hassle 28 day returns policy for online orders.

Read our full Returns Policy

Store Reviews: Our Customers Love Us

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty